# SDR SWAA2022081122232

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 767; BS 767+3; BS 767+10; BS 807+6; BS 807+10. / [01] SRM 53-00-53-1A-2 IS FOUND TO BE APPLICABLE;[02] EVALUATED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT LBL 21 BS767 L=1'XW=.3'XD=.0005'; BS767+3' L=1'XW=.7'XD=.003'; BS767+10' L=1.8'XW=.5'XD=.004'; BS807+6' L=..8'XW=.7'XD=.0045'; BS807+10' L=.9'XW=.9'XD=.004'. DAMAGE FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .0355' OF ORIGINAL THICKNESS OF .040'. IAW SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2.;[03] DIAL DEPTH GAUGE USED IN CORRECTIVE ACTION 2 ID:ATS2473 S/N: UNKNOWN DUE:07/2022;[04] INSPECTED ACTION 1-3; VERIFIED MEASUREMENT TABLE;[05] PART IS TO BE REPLACED ON CUSTOMER CARD TTG8Q00D6D3D;[06] INSPECTION COMPLETE
